# SDR DXTA200601446

- Difficulty date: June 19, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N607QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605340
- Aircraft time: 3,005 hours, 2,244 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007221
- Part serial: P378
- Condition: Smoke
- Part time: 1,806 hours, 2,737 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AIRCRAFT STARTED TO FILL WITH SMOKE.  SMOKE WAS COMING FROM THE FLOOR IN COCKPIT & CABIN.  SHUTDOWN APU, PULL POWER BACK ON ENGINES FOR DESCENT AND SMOKE STARTED TO CLEAR OUT.  SMOKE HAD AN OILY SMELL.  OPERATED THE APU AND FOUND A SMOKY SMELL FROM COCKPIT AND CABIN.  SHUTDOWN APU AND OPERATED ENGINES AND THE SMOKY OIL SMELL WENT AWAY.  COMPLETED THIS CYCLE TWO MORE TIMES, BOTH TIMES THE SMOKY OIL SMELL WOULD GO AWAY AFTER THE APU WAS SHUTDOWN AND ENGINES TURNED ON.  INSPECTED APU AND FOUND THE OIL SERVICED PROPERLY AND NO VISUAL SIGNS OF AN OIL LEAK.  CLOSED THE APU ACCESS DOOR IN REFERENCE TO THE 560XL MM CHAPTER 49.  A/C WILL BE FLOWN TO TCSC FOR AN APU CHANGE.
